# SDR UPS01836169

- Difficulty date: June 22, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT MODE PANEL UNARMED STAYS ON IN ARMED POSITION.  FOUND PANEL DEFECTIVE REPLACED EMERGENCY LIGHTS MODULE AND OPS CHECKS NORMAL.
